@Article{JPDE-12-55, author = {}, title = {Approximate Inertial Manifolds of Strongly Damped Nonlinear Wave Equations}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {1}, pages = {55--62}, abstract = { In this paper we consider a class of strongly damped nonlinear wave equations. By the transformation of unknown functions and decomposition of operators, we construct a family of approximate inertial manifolds, and obtain the estimate of orders of approximation of such manifolds to solution orbits.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5524.html} }